Probabilistic analysis and control of systems with uncertain parameters over non-hypercube domain

Title
Probabilistic analysis and control of systems with uncertain parameters over non-hypercube domain
Author(s)
이문용팜두옹
Keywords
POLYNOMIAL CHAOS; ROBUSTNESS; DESIGN
Issue Date
201404
Publisher
ELSEVIER SCI LTD
Citation
JOURNAL OF PROCESS CONTROL, v.24, no.4, pp.358 - 367
Abstract
Generalized polynomial chaos expansion provides a computationally efficient way of quantifying the influence of stochastic parametric uncertainty on the states and outputs of a system. In this study, a polynomial chaos-based method was proposed for an analysis and design of control systems with parametric uncertainty over a non-hypercube support domain. In the proposed method, the polynomial chaos for the hypercube domain was extended to non-hypercube domains through proper parameterization to transform the non-hypercube domains to hypercube domains. Based on the proposed polynomial chaos framework, a constrained optimization problem minimizing the mean under the maximum allowable variance was formulated for a robust controller design of dynamic systems with the parametric uncertainties of the non-hypercube domain. Several numerical examples ranging from integer to fractional order systems were considered to validate the proposed method. The proposed method provided superior control performance by avoiding the over-bounds from a hypercube assumption in a computationally efficient manner. From the simulation examples, the computation time by gPC analysis was approximately 10-100 times lower than the traditional approach. (C) 2014 Elsevier Ltd. All rights reserved.
URI
http://hdl.handle.net/YU.REPOSITORY/32537http://dx.doi.org/10.1016/j.jprocont.2014.02.012
ISSN
0959-1524
Appears in Collections:
공과대학 > 화학공학부 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE